The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
New Exact Solutions of Higher-order Nonlinear Schr(o)dinger Equation
Author(s): 
Pages: 32-34
Year: Issue:  2
Journal: Journal of Tangshan Teachers College

Keyword:  直接截断法非线性薛定谔方程精确解Jacobi椭圆函数;
Abstract: 主要利用直接截断法来讨论非线性薛定谔微分方程:iut+uxx+α0+|u|2u+i[γ1uxxx+γ3(|u|2)xu]=0 (1)的精确解.借助于符号计算软件Maple,得到了此方程一些新的含Jacobi椭圆函数的精确解.
Related Articles
No related articles found